Medication and Drugs
Does Serzone have weight gain as a side effect?
Asked in Health, Medication and Drugs, Antidepressants
What are side effects of Celexa?
Asked in Birth Control Pill
Is there any major side effect for taking Hokkaido slimming pills?
Asked in Mental Health
Can a drug called welbutin for depression make you gain weight?
Did you gain weight on Lexapro?
Asked in Herbal Medicine
How much saw palmetto should you take to aid weight loss?
Can the birth control patch cause weight gain?
Yes, weight gain can be a side effect of any and ALL birth control. However, weigth gain is individual. Some will gain weight on the patch, some may not. Same for the pill, shot, etc. If you are experiencing weight gain, try a different form of birth control, often the same type, ie still a patch, but different hormonal make up will not produce weight gain. Best of Luck! FitWorkz.com Yes. Some of the side effects include skin irritation, headaches, breast tenderness, irregular vaginal bleeding and moderate weight gain. yes yes yes expect 20 to 80 lbs... nice side effect huh.not
Asked in Paxil (Paroxetine)
Paxil and weight gain?
You will gain weight with Paxil it is an SSRI. They all have weight gain as a side effect. Try Wellbutrin instead. SSRIs are very hard to get off of. Paxil and Effexor are the worst for withdraw symptoms. Don't take a drug just because your Dr tells you to. Research everything about it before you decide it is right for you.